| Catalog Number |
PMKAL1 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that a promark apex locator gave incorrect measurements.No injury occurred.
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.
Additional Manufacturer Narrative
After 2 requests, we received the information from the investigation division, that no product has been received - therefore no investigation was possible.Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per (b)(4).